Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Unbarable Headache
Oct 18, 2006

Dear Dr's:

I have been + for 4 years and within the last few months I have developed a never ending headache. I have not change my meds (epzicom, sustiva) but I took a break for 2 weeks and the headache went away. Is this the meds or what? Would like to know your thought on changing thearpy.

Thanks

Response from Dr. Henry

A minority of patients on efavirenz can have ongoing central nervous system side effects. One of the components of Epzicom would less likely be linked to your headache. If antiretroviral therapy needs to re-started I might consider a boosted-PI plus Epzicom or Truvada and observe what happens to you headache wise. I assume you have had an evaluation looking for other causes of headache though the history you give clearly seems to associate your HIV medications with the headache. KH



Previous
Liver Function
Next
lymphnodes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement